# SDR ASAA2014110109542

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 7,571 hours, 2,381 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON M/C RECALL.  EXTINGUISHES WHEN M/C RESET.  ACFT GROUNDED. PERFORMED P/Z TEMP CONTROLLER LT AND RT BITE IAW 21-51-00-700-803.  NO FAULTS FOUND. PERFORMED AC OPS CHECK IAW 21-00-00-800-803.  SYS CHECKED NORMAL.  NO FAULTS LOGGED. PERFORMED BITE AGAIN AFTER GROUND RUN AND NO FAULTS LOGGED.  SYS RETURNED TO NORMAL.
